# SDR COMA0260689

- Difficulty date: December 2, 2002
- Submitted: December 9, 2002
- Operation: Air carrier
- Aircraft: N952CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7092
- Aircraft time: 17,259 hours, 16,003 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Latch
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5103 CABIN DOOR WARNING DURING FLIGHT.ADJUSTED CABIN DOOR LATCH MECHANISM.
